Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 3, 2011, 5:30 PM EDT for Putnam County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 5:30 PM EDT (21:30 UTC)
- Expired
- Jul 3, 2011, 6:00 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Putnam County, GA
The radar
The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.5 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1281 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
435
WWUS82 KFFC 032130
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SUN JUL 3 2011
GAZ060-073-032200-
530 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN PUTNAM AND BALDWIN COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLAT ROCK...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PUTNAM AND BALDWIN COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE OCONEE SPRINGS PARK...WARFIELD...FLAT
ROCK...PLANT HARLEE BRANCH...MERIWETHER AND RESSEAUS CROSSROADS.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3328 8323 3326 8323 3325 8326 3324 8325
3319 8328 3318 8325 3304 8338 3307 8341
3318 8343 3317 8355 3319 8348 3340 8333
3330 8317
TIME...MOT...LOC 2130Z 036DEG 9KT 3326 8331
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 3, 3:43 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jul 3, 3:43 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 343 PM EDT SUN JUL 3 2011 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... PRIMARY CONCERN IN THE SHORT TERM IS COVERAGE AND INTENSITY OF CONVECTION EACH DAY. STAGNANT H5 PATTERN DOES NOT APPEAR TO BE LETTING UP ANY TIME SOON. EVEN MEDIUM RANGE MODELS OFFER LITTLE HOPE. REALLY NOT MUCH TO SAY OTHER THAN DIURNAL AFTERNOON AND EVENING CONVECTION EXPECTED EACH DAY. A FEW STORMS WILL EXCEED SEVERE LEVELS BUT NOT BY MUCH WITH VERY WEAK VERTICAL WIND SHEAR. FOR TUES THRU WED OR THURS...THERE IS SOME HOPE THAT MORE WIDESPREAD MOISTURE AND CLOUDS ASSOCIATED WITH WEAK POSITIVELY TILTED WAVE CURRENTLY OVER THE MID MISSISSIPPI VALLEY WILL LIMIT INSTABILITY TO KEEP INTENSITY DOWN...ALTHOUGH COVERAGE OF STORMS WILL PROBABLY INCREASE. WAVE PROGGED TO SAG SLOWLY INTO THE SOUTHEAST BEGINNING WED WHERE IT SIMPLY BECOMES A STATIONARY H5 TROF AXIS. MEAN RH PROGS INDICATE PLENTY OF MOISTURE AND A FAIR AMOUNT OF LIFT THIS TIME OF YEAR WITH THIS TROF. VERY GOOD AGREEMENT WITH THIS FEATURE IN ALL SHORT AND MED RANGE MODELS. IF THIS PATTERN VERIFIES...WILL LIKELY SEE 40-60 PCT COVERAGE OF STORMS AND A LITTLE COOLER MAX TEMPS FROM TUES ON. USED MET/PERSISTENCE BLEND FOR MIN TEMPS AND BIAS ADJUSTED MAV/MET BLEND FOR MAX TEMPS BASED ON RUNNING 30 DAY VERIFICATION SCORES. LARGE MAV BIASES SEEN WITH MAX TEMPS AT AHN..RMG...GVL AND PDK. .LONG TERM /WEDNESDAY THROUGH SUNDAY/... PER REASONING ABOVE...HAVE CHANGED LITTLE IN GOING FCST. LOOKS QUITE REASONABLE GIVEN 12Z GFS/ECMWF. MED RANGE MODELS DO SHOW A LARGE AREA OF TROPICAL MOISTURE ASSOCIATED WITH WEAK WAVE ON WESTERN PERIPHERY OF ATLANTIC E-W ORIENTED UPPER RIDGE BY LATE THIS WEEK. THIS DEEP MOISTURE PROGGED TO MOVE INTO SE GA BY SAT AND COULD SPREAD INTO THE STATE OVER THE WEEKEND. GIVEN THE ALREADY MOIST PATTERN WITH WEAK STATIONARY H5 TROUGH STILL IN PLACE AT THAT TIME...DOUBT THAT ADDITIONAL TROPICAL MOISTURE WOULD CHANGE THE FCST MUCH. BEYOND THE 7 DAY FCST...SOME HINT THAT UPPER RIDGE OVER THE CENTRAL CONUS WILL BUILD AND EXPAND...MORE SO WITH THE 12Z GFS. BUT DOES NOT APPEAR TO BE A PATTERN BREAKER. SNELSON && .AVIATION... 18Z UPDATE... CU BREAKING OUT ACROSS THE METRO AREA...WITH SOME TSRA DEVELOPING. HAVE MOVED TEMPO TSRA TO BEGIN AT 19Z ACROSS THE METRO SITES... BUT DELAYED IT UNTIL 20Z FOR MCN/CSG. WINDS GENERALLY LGT AND VRB BUT FAVOR SOUTHWEST. SURFACE WEAKNESS SHIFTING THIS EVENING MAY ALLOW WINDS TO GO BRIEFLY SOUTHEAST ESPECIALLY AT AHN/MCN BUT SHOULD BE SOUTHWEST AGAIN TOMORROW. SOME BRIEF MVFR FOG POSSIBLE AT TYPICAL SITES...ESPECIALLY WITH RAIN. EXPECT AFTERNOON CONVECTION AGAIN ON MONDAY...SO HAVE INCLUDED PROB30 FOR ATL. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TIMING OF CONVECTION. MEDIUM TO HIGH ON WINDS. HIGH ON ALL OTHER ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 95 71 93 / 20 40 30 40 ATLANTA 74 93 73 91 / 20 40 30 40 BLAIRSVILLE 66 88 66 86 / 10 50 40 40 CARTERSVILLE 69 94 70 92 / 10 40 40 40 COLUMBUS 74 94 74 94 / 30 40 30 40 GAINESVILLE 72 93 72 90 / 20 50 40 40 MACON 70 94 71 95 / 30 30 20 30 ROME 69 95 70 94 / 10 40 40 40 PEACHTREE CITY 70 92 70 92 / 30 40 30 40 VIDALIA 70 94 72 93 / 10 20 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 13
Hazardous weather outlook, Jul 3, 11:55 AM EDT, 5 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1155 AM EDT SUN JUL 3 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-040830- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1155 AM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS NORTH AND CENTRAL GEORGIA...MAINLY NORTH OF A LINE FROM CUSSETA TO MACON TO AUGUSTA. .SYNOPSIS... INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL CREATE CONDITIONS FOR ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP THIS AFTERNOON AND EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE FREQUENT CLOUD TO GROUND LIGHTNING...WIND GUSTS TO 50 MPH...AND LOCALLY HEAVY RAINS. .DISCUSSION... AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES TO PROVIDE AN ACTIVE NORTHERLY FLOW...WITH WEAK UPPER LEVEL DISTURBANCES TRAVERSING THE PEACH STATE FROM THE NORTH. A SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. MOST STORMS SHOULD STAY BELOW SEVERE CRITERIA DUE TO MODEST INSTABILITIES AND WEAK WIND SHEAR PROFILES...BUT AN ISOLATED SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. TDP
In the hours before
Special weather statement, Jul 3, 4:59 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
459 PM EDT SUN JUL 3 2011
GAZ090-091-032130-
459 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN MARION AND
CHATTAHOOCHEE COUNTIES UNTIL 530 PM EDT...
AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR BRANTLEY OR 6 MILES NORTHWEST OF
BUENA VISTA...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
MARION AND CHATTAHOOCHEE COUNTIES THROUGH 530 PM EDT. SOME LOCATIONS
IN THE PATH OF THIS STORM INCLUDE OAKLAND...BRANTLEY...ZELLOBEE AND
BUENA VISTA.
&&
LAT...LON 3231 8451 3226 8464 3236 8472 3249 8465
3247 8451
TIME...MOT...LOC 2058Z 025DEG 5KT 3241 8459Special weather statement, Jul 3, 5:07 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
507 PM EDT SUN JUL 3 2011
GAZ038-050-032200-
507 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN OGLETHORPE AND GREENE COUNTIES UNTIL 600 PM EDT...
AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILOMATH...MOVING SOUTHWEST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
OGLETHORPE AND GREENE COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE PHILOMATH...MAXEYS...WOODVILLE...UNION
POINT...PENFIELD...GREENSBORO AND GRESHAMVILLE. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3370 8300 3368 8298 3352 8315 3358 8333
3360 8335 3362 8335 3388 8305 3382 8296
3378 8299 3373 8295
TIME...MOT...LOC 2108Z 041DEG 19KT 3375 8305Special weather statement, Jul 3, 5:16 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
516 PM EDT SUN JUL 3 2011
GAZ104-106-032145-
516 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN SUMTER AND CRISP COUNTIES UNTIL 545 PM EDT...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR LESLIE...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
SUMTER AND CRISP COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LAMAR...COBB...DESOTO AND LESLIE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8415 3203 8406 3200 8395 3191 8395
3191 8415
TIME...MOT...LOC 2116Z 019DEG 4KT 3195 8403Special weather statement, Jul 3, 5:18 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
518 PM EDT SUN JUL 3 2011
GAZ103-104-032145-
518 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WEBSTER AND SUMTER COUNTIES UNTIL 545 PM EDT...
AT 515 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF CENTERPOINT
...MOVING SOUTH AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WEBSTER AND SUMTER COUNTIES THROUGH 545 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE LEVERETTS AND CENTERPOINT. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3192 8459 3201 8452 3201 8438 3192 8439
3192 8440 3195 8444 3193 8444 3191 8446
3191 8459
TIME...MOT...LOC 2118Z 016DEG 6KT 3193 8447Special weather statement, Jul 3, 5:21 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT SUN JUL 3 2011
GAZ039-032145-
521 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN WILKES COUNTY UNTIL 545 PM EDT...
AT 519 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DANBURG...MOVING SOUTHWEST AT 10 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES
COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE FLORAL HILL...DELHI...DANBURG...MALLORYSVILLE...NORMAN...
TIGNALL...JACKSONS CROSSROADS...CENTERVILLE...CELESTE...NEWTOWN...
RAYLE...WASHINGTON AND TYRONE.
&&
LAT...LON 3365 8278 3364 8280 3366 8282 3362 8288
3378 8299 3394 8279 3399 8271 3399 8269
3393 8262 3388 8260 3388 8257 3386 8256
TIME...MOT...LOC 2121Z 036DEG 10KT 3385 8270Special weather statement, Jul 3, 5:30 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SUN JUL 3 2011
GAZ060-073-032200-
530 PM EDT SUN JUL 3 2011
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 50 MPH WINDS
IN PUTNAM AND BALDWIN COUNTIES UNTIL 600 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FLAT ROCK...MOVING SOUTHWEST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
PUTNAM AND BALDWIN COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE OCONEE SPRINGS PARK...WARFIELD...FLAT
ROCK...PLANT HARLEE BRANCH...MERIWETHER AND RESSEAUS CROSSROADS.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3328 8323 3326 8323 3325 8326 3324 8325
3319 8328 3318 8325 3304 8338 3307 8341
3318 8343 3317 8355 3319 8348 3340 8333
3330 8317
TIME...MOT...LOC 2130Z 036DEG 9KT 3326 8331The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 8:06 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 24 min |
| Jul 2, 8:07 PM EDT | Special Weather Statement | FFC | Fayette, Spalding | 23 min |
| Jul 2, 9:23 PM EDT | Special Weather Statement | FFC | Troup | 37 min |
| Jul 2, 10:13 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Jul 2, 10:33 PM EDT | Special Weather Statement | FFC | Fayette | 27 min |
| Jul 2, 10:47 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Spalding | 24 min |
| Jul 3, 3:16 PM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| Jul 3, 3:19 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 41 min |
| Jul 3, 3:56 PM EDT | Special Weather Statement | FFC | Morgan | 49 min |
| Jul 3, 4:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan | 25 min |
| Jul 3, 4:24 PM EDT | Special Weather Statement | FFC | Troup | 36 min |
| Jul 3, 4:30 PM EDT | Special Weather Statement | FFC | Schley | 30 min |
| Jul 3, 4:31 PM EDT | Special Weather Statement | FFC | Greene | 29 min |
| Jul 3, 4:49 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 41 min |
| Jul 3, 4:53 PM EDT | Special Weather Statement | FFC | Butts, Lamar | 37 min |
| Jul 3, 4:59 PM EDT | Special Weather Statement | FFC | Marion | 31 min |
| Jul 3, 5:03 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Spalding | 13 min |
| Jul 3, 5:07 PM EDT | Special Weather Statement | FFC | Greene | 53 min |
| Jul 3, 5:16 PM EDT | Special Weather Statement | FFC | Sumter | 29 min |
| Jul 3, 5:18 PM EDT | Special Weather Statement | FFC | Webster | 27 min |
| Jul 3, 5:21 PM EDT | Special Weather Statement | FFC | Wilkes | 24 min |
| Jul 3, 5:24 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Marion, Muscogee | 36 min |
| Jul 3, 5:43 PM EDT | Special Weather Statement | FFC | Wilkes | 32 min |
| Jul 3, 6:09 PM EDT | Special Weather Statement | FFC | Marion | 36 min |
| Jul 3, 6:17 PM EDT | Special Weather Statement | FFC | Baldwin, Bibb, Jones | 28 min |
| Jul 3, 6:31 PM EDT | Special Weather Statement | FFC | Terrell | 29 min |
| Jul 3, 6:45 PM EDT | Special Weather Statement | FFC | Bibb | 30 min |
| Jul 3, 6:52 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones | 23 min |
| Jul 3, 7:11 PM EDT | Special Weather Statement | FFC | Washington | 34 min |
| Jul 3, 7:19 PM EDT | Special Weather Statement | FFC | Bibb | 26 min |
| Jul 3, 7:26 PM EDT | Special Weather Statement | FFC | Jefferson | 34 min |
| Jul 3, 7:44 PM EDT | Special Weather Statement | FFC | Wilkinson | 31 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.